Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: C
Number of items: 1.

C

Casteels, Karel L, Richter, R Bruce (2008) The bond and cycle spaces of an infinite graph. Journal of Graph Theory, 59 (2). pp. 162-176. ISSN 1097-0118. (doi:10.1002/jgt.20331) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Dec 13 23:56:57 2019 GMT.